# SDR CALA2017081802780

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 60,054 hours, 20,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERG EXIT LIGHT NEEDS TO BE SECURED. REMOVED AND REPLACED AFT OVERHEAD EMERGENCY LIGHT ASSY PER AMM 33-51-01. OPS NORMAL, OK TO CONT.
